Actress Suffers Stroke Caused by Blood Clot Side-Effect After Taking AstraZeneca COVID Vaccine
Actress Melle Stewart
Actress Melle Stewart is fighting for her life after she suffered a stroke after taking AstraZeneca COVID vaccine.
The 40-year-old actress suffered a rare blood-clotting side effect following her AstraZenaca vaccine injection.
Actress fighting for life after stroke caused by AstraZeneca vaccine’s blood-clotting side effect https://t.co/o84y5tRCaj
— Daily Mail Online (@MailOnline) October 24, 2021
Stewart reportedly continues to be an advocate for the vaccination.
The Daily Mail reported:
An Australian actress was fighting for life in ICU after suffering a stroke caused by the AstraZeneca vaccine’s rare blood-clotting side effect.
Melle Stewart, 40, received her first dose of the Oxford-made vaccine on May 24 in London, where she lives with her husband, and fellow actor, Ben Lewis.
Thrombosis with thrombocytopenia syndrome is an extremely rare condition involving low blood platelet levels and only 156 cases of the illness have been reported from nearly 13million doses of AstraZeneca administered in Australia.
Of those, only 8 have died, and it’s still unclear whether those could be attributed to underlying conditions.
The chances of suffering this rare side effect are very low and occur in around 4-6 people in every million after being vaccinated, according to the Australian government website.
A GoFundMe was set up for Melle Stewart — As of Sunday night $168,000 has been raised for the Aussie actress.
Source: The Gateway Pundit